# SDR SWAA2024121777040

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8797Q
- Make and model: Boeing 737-8
- Aircraft serial: 67787
- Aircraft time: 5,484 hours, 2,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OUTBD EMER FLASHLIGHT INOP<[01] PERFORMED OPS CK OF AFT OUTBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00. OPS CK GOOD AT THIS TIME.
